Posted by: Peter | 2011-09-06

RIEP emergeny please help me

Dear Doctor.I am suffering from an addiction to amphetimes known as RIEP (Ritalin Induced Eye Pain) I am writing to you in confidence as I have no idea what to do or what I have done to my body. I have been abuseing Ritalin mixing it with cola drinks to get better concentration effects.I have been on Ritalin for years and have never done this even as an adult. this started a year ago. I stopped now and am taking the correct dose as prescribed. However I feel I have damaged my nervous system and muscles as I tend to get pins and needles in down the right side of my body and muscle spasms. I feel now that through my stupidity I will never be able to take Ritalin much longer. I think it has built up too much in my system and I have developed some strange adverse reaction which I will need to point out to the FDA. I am not going to go into the details of my horrible experiences but I feel that due to long term use and now a year of abuse the drug has caused my body to actually reject it. I am terrified it is multiple sclerolis. I tend to read lots of negative articles about Ritalin being addictive and so I fell for the trap. I have no idea what is going on with my body and too scared to speak to my doctor encase he makes me go cold turkey. I know that correct use of Ritalin is ok but I am an evil sinner and feel I have to pay for my sins by never being able to get the wonderful benefits i did from Ritalin a year ago which no other drug provided. Do I need to worry. I was taking about 100mg on average per day. Thank you. I also now have terrible pain in both eyes. Have I damaged my brain or nerves or muscles so that each time I take my therapeutic dose I will get eye pain. I think you will say yes. I know you will. I am in agony. Is there damage

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


The only way to determine if there is damage to your eyes, is to consult an opthalmologist for an examination. You will also have to consult a neurologist for tests and to establish a plan to stop the use of Ritalin. The neurologist will be able to determine if you have multiple sclerosis.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.